MAUDE Adverse Event Report: STRYKER GMBH GLENOSPHERE - 36MM DIA X 2MM THK CONCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH GLENOSPHERE - 36MM DIA X 2MM THK CONCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 5573-C-3602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); Fluid Discharge (2686)
Date of Event 04/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Hospital retained; sent to pathology per or protocol.
 
Event or Problem Description
As reported: "[surgeon] reports patient [patient name], a status post right reverse shoulder replacement done approximately 2 months ago now came into the office with a draining open sore at the incision site.[surgeon] decided to wash out and revise the shoulder implants.All implants were carefully removed except the humeral stem which was well fixed.The shoulder washed out extensively and a new set of implants were replaced (baseplate, glenosphere, screw, tray and insert).Surgery was performed without incident.No further information is available due to emr password secured.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event such as x-rays, patient details, patient activity levels.As well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
GLENOSPHERE - 36MM DIA X 2MM THK CONCENTRIC
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9993335
Report Number0008031020-2020-01400
Device Sequence Number17232235
Product Code KWS
UDI-Device Identifier07613327098884
UDI-Public07613327098884
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Model Number5573-C-3602
Device Catalogue Number5573-C-3602
Device Lot NumberE9727D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR